# SDR ABXA9701526

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47528
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99100643
- Condition: Cracked
- Location: Bs 1086
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND TWO CRACKS ON AFT END TOP OF STEP AT FUSELAGE FRAME 1086 RT SIDE.  REPAIRED CRACK IAW SRM 51-30-1 AMD SSRM K05159.
